Jump to content


Photo

Ssris And Amphetamines


  • Please log in to reply
1 reply to this topic

#1 drago

drago

    Member

  • Members
  • 226 posts

Posted 21 March 2010 - 11:34 PM

I talked with my doctor about alternatives for my sleep paralysis, and she prescribed me Citalopram HBR 10 mg / day. I currently take Adderall 25 mg (total) / day.

I just started Citalopram and recently noticed skin prickling and redness (not a rash, it passes after an hour or so). Tonight, my co-worker asked me about a flush, which she seemed concerned with. It was, noticably, a facial flush that did not hit my cheeks right away... I mean, it wasn't a blushing, it was just a redness (and later, heat) that hit odd parts of my face and my ear. I have had flushing with physical activity before, but it remained limited to my cheeks. When I looked at the flush, which appear suddenly then remained for a while and was hot, I was also concerned. The only time I've seen a flush like this is my college roommate, who found out that it was due to a peanut allergy.

I'm worried that the Citalopram might be the cause, or the Citalopram + Adderall combo might be the reason. I'll call my pharmacist and other things tomorrow before my doctor, but I'm wondering if I should keep taking it? Even if I can't reach them? I live alone and the symptoms generally manifest themselves at night, and it is worrisome to have it happen, you know?

drago

#2 Supportingmyhusband

Supportingmyhusband

    Member

  • Members
  • 6 posts

Posted 26 March 2010 - 06:02 PM

I talked with my doctor about alternatives for my sleep paralysis, and she prescribed me Citalopram HBR 10 mg / day. I currently take Adderall 25 mg (total) / day.

I just started Citalopram and recently noticed skin prickling and redness (not a rash, it passes after an hour or so). Tonight, my co-worker asked me about a flush, which she seemed concerned with. It was, noticably, a facial flush that did not hit my cheeks right away... I mean, it wasn't a blushing, it was just a redness (and later, heat) that hit odd parts of my face and my ear. I have had flushing with physical activity before, but it remained limited to my cheeks. When I looked at the flush, which appear suddenly then remained for a while and was hot, I was also concerned. The only time I've seen a flush like this is my college roommate, who found out that it was due to a peanut allergy.

I'm worried that the Citalopram might be the cause, or the Citalopram + Adderall combo might be the reason. I'll call my pharmacist and other things tomorrow before my doctor, but I'm wondering if I should keep taking it? Even if I can't reach them? I live alone and the symptoms generally manifest themselves at night, and it is worrisome to have it happen, you know?

drago



I would certainly stop taking it, or if possible, lower your dosage- can you cut a pill in half? If you're taking more than one a day, can you back up to one a day until you can contact a professional?! The advice we always recieve is that if you have a negative reaction, stop taking it immediately. Your symptoms concern me! I know having N isn't exactly easy to deal with when you're not taking medications, but if you can at LEAST cut back on how much you are taking, or stop taking it all together, until you can get a professional opinion, I would do so. Best of luck!